|Can this supplement help?
May 9, 2003
Response from Dr. Moyle
I am not familiar with this substance but not supplements have yet been proven to have any benefit for lipoatrophy and some have interactions with HIV drugs which may impact the success of the therapy garlic supplements and St John's wort being 2 well know examples). The regimen you are on should be pretty low risk for further progression of fat loss and should allow recovery of some fat over time. I would stick with that for now Best Wishes
Follow-up on New Fill Treatments
- Is Rectal Bleeding A Sign Of Acute HIV Infection?
- Anal Warts After Sex With Sex Worker Worried I Have HIV
- Dry Cough After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Hpv After Swallowing Sperm Worried I Have HIV
- Itchy Scrotum After Touching Vaginal Fluid Sign Of HIV AIDS
- Itchy Vagina After Erotic Massage Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.